REAL

A sharp threshold for rainbow connection in small-world networks

Shang, Yilun (2012) A sharp threshold for rainbow connection in small-world networks. Miskolc Mathematical Notes, 13 (2). pp. 493-497. ISSN 1787-2405 (print), 1787-2413 (elecronic)

[img]
Preview
Text
347.pdf

Download (773kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 24 Nov 2018 07:46
Last Modified: 24 Nov 2018 07:46
URI: http://real.mtak.hu/id/eprint/87565

Actions (login required)

Edit Item Edit Item